# SDR SWAA012201

- Difficulty date: August 2, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 40,966 hours, 39,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD PRESS WEB CRACKED, RBL 15 & WL 207.  REPAIRED BULKHEAD PER SRM.
